MAUDE Adverse Event Report: MIO¿; INSET II 60/6 PCC PINK

MIO¿; INSET II 60/6 PCC PINK
Lot Number 5184085
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient was hospitalized with high blood glucose.Reportedly she was vomiting constantly.The patient's blood glucose was 30 plus 3 which went upto 30 plus 10 when diagnosed by health care professional at time of hospitalization.The patient was given intravenous fluids, pump was removed, and monitoring was done for a week and blood test were taken as a corrective treatment.The patient reported, when she removed the infusion set, the cannula was bent.The patient reported she gave herself bolus to treat high blood glucose and felt ill before hospitalization.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 60/6 PCC PINK
MDR Report Key8266114
Report Number3003442380-2019-00232
Device Sequence Number2126259
Product Code FPA
UDI-Device Identifier05705244007710
UDI-Public05705244007710
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/01/2020
Device Lot Number5184085
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2017
Initial Report FDA Received Date01/22/2019
Patient Sequence Number1